FIXED FUZZY POINT THEOREMS WITH IMPLICIT RELATION IN NON – ARCHIMEDEAN FUZZY METRIC SPACES

Purchase PDF

Published: 2015-02-19

Page: 51-62


T. K. SAMANTA *

Department of Mathematics, Uluberia College, Uluberia, Howrah, West Bengal, India.

SUMIT MOHINTA

Department of Mathematics, Sudhir Memorial Institute, Kolkata-700132, West Bengal, India.

*Author to whom correspondence should be addressed.


Abstract

In this paper, we have established some common fixed fuzzy point theorems for two fuzzy mappings satisfying implicit relations in complete non-Archimedean fuzzy metric spaces.

Keywords: Fuzzy set, fuzzy mapping,, fixed fuzzy point, implicit relation, non-Archimedean fuzzy metric space


How to Cite

SAMANTA, T. K., & MOHINTA, S. (2015). FIXED FUZZY POINT THEOREMS WITH IMPLICIT RELATION IN NON – ARCHIMEDEAN FUZZY METRIC SPACES. Asian Journal of Mathematics and Computer Research, 2(1), 51–62. Retrieved from https://ikprress.org/index.php/AJOMCOR/article/view/30

Downloads

Download data is not yet available.